EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-35-4011 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 46 months after a left total knee replacement procedure, the patient has experienced prosthesis wear.Initial surgery operative notes were provided.No additional information is available.
Additional Manufacturer Narrative
D10: (6356775) 02-020-11-0240 - truliant ps cem fem ps cem left sz 4, (6470888) 200-02-35 - three peg patella 35mm, (6508148) 02-022-45-4040 - truliant tib fit tray cem sz 4f / 4t.The product associated with the reported event is within the scope of recall z-0023-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.